Alert archive / Missouri / Flash Flood Warnings in 2023
Flash Flood Warning 37, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 18, 2023, 11:55 AM CDT for 5 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2023, 11:55 AM CDT (16:55 UTC)
- Expired
- Jul 18, 2023, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Camden County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 132 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2565 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 21.4
The text
As transmitted.
846
WGUS53 KSGF 181655
FFWSGF
MOC029-125-131-141-169-182300-
/O.NEW.KSGF.FF.W.0037.230718T1655Z-230718T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1155 AM CDT Tue Jul 18 2023
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Northeastern Camden County in central Missouri...
Southwestern Maries County in central Missouri...
Miller County in central Missouri...
Morgan County in central Missouri...
Northern Pulaski County in central Missouri...
* Until 600 PM CDT Tuesday.
* At 1155 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Eldon, Osage Beach, Versailles, St. Robert, Village of Four
Seasons, Lake Ozark, Dixon, Crocker, Stover, Laurie, Iberia,
Sunrise Beach, Saint Elizabeth, St. Elizabeth, Linn Creek,
Tuscumbia, Barnett, Gravois Mills, Bagnell, Brumley, Lakeside,
Ulman, Kaiser, Lakeview, Aurora Springs, Marys Home, Rocky Mount,
Hurricane Deck, Purvis, Brinktown, Lake of The Ozarks and Lake of
The Ozarks State Park.
This includes the following low water crossings...
Blue Springs Creek at Highway Z, Jones Creek at Highway O, Saline
Creek at Square Line Road, Weimer Creek at White School Road,
Little Tavern Creek at County Road 220, Montague Creek at County
Road 510 and Atwell Creek at Highway K.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3836 9307 3844 9307 3853 9292 3813 9187
3801 9198 3801 9202 3796 9202 3786 9210
3815 9288
FLASH FLOOD...RADAR INDICATED
$$
Soria1 follow-up statement
588
WGUS73 KSGF 182254
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
554 PM CDT Tue Jul 18 2023
MOC029-125-131-141-169-182304-
/O.EXP.KSGF.FF.W.0037.000000T0000Z-230718T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Camden MO-Maries MO-Miller MO-Morgan MO-Pulaski MO-
554 PM CDT Tue Jul 18 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 6 PM CDT THIS EVENING FOR
NORTHEASTERN CAMDEN, SOUTHWESTERN MARIES, MILLER, MORGAN AND
NORTHERN PULASKI COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3836 9307 3844 9307 3853 9292 3813 9187
3801 9198 3801 9202 3796 9202 3786 9210
3815 9288
$$
EWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 10:28 AM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 18, 10:28 AM CDT, 1 hour 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Springfield MO
1028 AM CDT Tue Jul 18 2023
Key Messages:
1. Strong to severe thunderstorms potential continues today.
2. Heat Advisory in effect for today for portions of southeast
Kansas and southwest Missouri.
3. Excessive heat lingers into Wednesday with drier weather
expected.
4. Additional rain chances Thursday and Friday with temperatures
returning to near normal.
.MESOSCALE DISCUSSION...
Issued at 1006 AM CDT Tue Jul 18 2023
Another day in northwest upper level flow, another complex of
thunderstorms moving through the northeast part of the area from
Lake of the Ozarks to Rolla and Salem. This is in an area of
modest instability and wind shear. The 12z KSGF sounding measured
2700j/kg of ML CAPE however we have higher inhibition today as the
convective temperature is up to 94. Much higher amounts of CAPE
were present aloft as we did have a low level inversion this
morning. 0-6km shear remains high for this time of year, measured
at 34kts. Even higher shear was measured at Topeka, KS. The
current complex will continue moving east of the area by late
morning/noon. In its wake is an expansive cirrus shield/subsidence
area to the northwest from Osage Beach to Warsaw and back towards
Kansas City. Just south of there is an area of stronger
instability and more sunshine, mainly south of Highway 54.
The challenge going into the afternoon is what happens across
northeast Kansas as thunderstorms have now formed there. They will
likely move east/southeast into Missouri however warmer air aloft
is also moving in. Therefore coverage and intensity of storms is
highly uncertain and conditional. Instability and wind shear are
more than adequate for another complex of storms to move into
areas generally north of a Nevada to Springfield to West Plains
line however this is not a guarantee. If this thunderstorm
complex develops then damaging winds of 60-70mph and large hail to
ping pong size would occur. Model guidance has been too slow with
this activity this morning therefore confidence in afternoon
storms remains low.
Otherwise, south and west of Springfield, the airmass continues to
hear up with temps likely reaching the upper 90s by afternoon.
Heat index of 100 to 108 still look reasonable in this area and
Springfield proper will be right on the edge of these hotter
conditions. Therefore the Heat Advisory remains on track for
today.
Tonight: A low level jet will continue to nose through the area
however with warmer air aloft, expecting mainly dry conditions as
a frontal boundary remains north of the area. Highest chances for
storms remains northeast of the area. Temperatures will remain
mild overnight with lows in the 70s.
&&
.SHORT TERM...(Today and tonight)
Issued at 230 AM CDT Tue Jul 18 2023
Today: The area has remained rather quiet early this morning in
the wake of showers and thunderstorms yesterday afternoon and
evening. While there is some elevated instability present early
this morning, confidence remains rather low in any additional
development towards daybreak. The next round of potential showers
and thunderstorms will build out of eastern Nebraska later this
morning with an associated shortwave in northwest flow aloft. As
this activity sinks southeast, the convection is expected to
intensify in the vicinity of increasing instability across
central Missouri later this morning into the early afternoon.
There is the potential for strong to severe thunderstorms across
portions of the area (central into south central Missouri) as
this activity builds into the area. Forecast soundings highlight
modest effective bulk shear around 40 knots in the vicinity of
building instability (MLCAPE 2500-3000 J/kg). Meanwhile, low-
level moisture continues to stream northward into the region with
the support of a 30 knot LLJ this morning. The area of greatest
risk is highlighted in the SPC Day 1 Convective Outlook, with a
Slight Risk extending through central into south central Missouri.
Primary risks include damaging wind gusts and large hail. It is
plausible that if activity grows upscale into a bow echo, that
wind will be the higher concern. However, any activity that is
discrete in nature will pose an additional large hail risk.
Additionally, there is potential for some localized heavy
rainfall where repeated rounds of convection occur. It should be
noted that some uncertainty in the forecast still exists as CAMs
continue to struggle from run to run, and model to model on how
convection unfolds today. Convective trends and mesoanalysis will
play a key role in short- term forecasting today.
Additional attention is focused on the building heat across
portions of the area today. Gusty south-southwest winds will
continue to advect in warmer temperatures across southeast Kansas
into southwest Missouri. A large temperature gradient is expected
across the area this afternoon. Areas along and west of Highway 65
are in a Heat Advisory as temperatures soar into the middle to
upper 90s, to near 100. Heat indicies will range from 100 to 109
degrees within the advisory. Portions of central into south
central Missouri will generally see temperatures top out in the
upper 80s to lower 90s.
Tonight: A mild night expected across the area as shower and
thunderstorm chances shift east of the area. Overnight lows fall
into the lower to middle 70s.
.LONG TERM...(Wednesday through Monday)
Issued at 230 AM CDT Tue Jul 18 2023
Wednesday: Excessive heat continues to build into the area on
Wednesday in response to 850mb temperatures around 26-28C and
increasing humidity. A weak wave traversing through the flow may
keep temperatures a bit cooler than previously forecast across
central Missouri. Nonetheless, temperatures are still expected to
range from middle to upper 90s with heat indicies of 100 to 105+.
As a result, additional heat headlines may be needed on Wednesday
afternoon. Most of the area should remain dry through Wednesday
evening.
Thursday-Friday: By late Wednesday night into Thursday morning,
the upper level ridge becomes suppressed to the western CONUS
with an associated trough and frontal passage sinking across the
region. Rain chances (20-40%) along the front are expected on
Thursday and Friday, though the extent of coverage remains
uncertain at this time. Highs in the lower 90s on Thursday before
much cooler air filters into the area on Friday with highs in the
lower to middle 80s.
The Weekend: Ensemble guidance depicts a return of drier and near
normal temperatures into the weekend as the front remains south of
the area. Expect a slow warming trend through the weekend, with
highs returning to lower 90s by Sunday into next week.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 555 AM CDT Tue Jul 18 2023
Showers and thunderstorm chances should remain north and east of
the TAF sites through the TAF period. Clouds build into the area
this morning before dissipating in coverage later this afternoon.
South/southwest winds at 5 to 10 knots with afternoon wind gusts
up to 20 knots.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT this evening for MOZ066-067-077>079-
088>090-093>095-101>104.
KS...Heat Advisory until 7 PM CDT this evening for KSZ073-097-101.
&&
MESOSCALE...Burchfield
SHORT TERM...Perez
LONG TERM...Perez
AVIATION...PerezHazardous weather outlook, Jul 18, 9:53 AM CDT, 2 hours 2 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 953 AM CDT Tue Jul 18 2023 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191500- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 953 AM CDT Tue Jul 18 2023 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited hail risk. Elevated thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive heat risk. Elevated excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... Severe thunderstorms are moving through central Missouri this morning and will continue to move southeast into areas along and east of Highway 63 through late morning. Main hazards include damaging winds up to 60 mph and large hail to the size or ping pong balls. Frequent cloud to ground lightning and heavy rainfall are also occuring. While uncertainy is high, there could be another round of thunderstorms that moves through areas north of a Nevada to Springfield to West Plains line this afternoon. If these storms form then damaging winds of 60 to 70 mph and large hail to the size of ping pong balls would occur. Excessive heat builds into the area this afternoon for portions of southeast Kansas into southwest Missouri. Afternoon heat indices are expected to range from 100 to 108 degrees for areas along and west of Highway 65. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional threat for excessive heat on Wednesday across the area with heat indices approaching 100 to 110 degrees. Shower and thunderstorm chances return Thursday and Friday across portions of the area. Localized heavy rainfall may accompany some of this activity. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this morning and again this afternoon for areas north of Springfield. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Special weather statement, Jul 18, 6:59 AM CDT, 4 hours 56 minutes before
Special Weather Statement
National Weather Service Springfield MO
659 AM CDT Tue Jul 18 2023
MOZ080-081-091-092-181230-
Dallas MO-Wright MO-Webster MO-Laclede MO-
659 AM CDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of northern Webster,
southern Dallas, northwestern Wright and southwestern Laclede
Counties through 730 AM CDT...
At 659 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Fair Grove, or 9 miles south of Buffalo, moving
east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marshfield, Morgan, Conway, Niangua, Phillipsburg, Olive, Elkland,
Rader, Foose, March and Charity.
This includes Interstate 44 between mile markers 98 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3738 9308 3742 9308 3742 9316 3746 9318
3756 9318 3762 9315 3755 9271 3752 9258
3723 9272
TIME...MOT...LOC 1159Z 292DEG 35KT 3750 9308
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SoriaSpecial weather statement, Jul 18, 7:48 AM CDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Springfield MO
748 AM CDT Tue Jul 18 2023
MOZ055-056-068-069-181315-
Camden MO-Benton MO-Hickory MO-Morgan MO-
748 AM CDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of northeastern
Hickory, Benton, northwestern Camden and southwestern Morgan Counties
through 815 AM CDT...
At 748 AM CDT, Doppler radar was tracking a strong thunderstorm over
Warsaw, moving southeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Truman State Park, Truman Lake, Lake of The Ozarks, Warsaw, Lincoln,
Macks Creek, Climax Springs, Palo Pinto, Lakeview Heights, Zora,
Fristoe, Knobby, Racket, Edmonson, Edwards, Barnumton, Hastain and
Whitakerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3838 9312 3815 9282 3793 9300 3808 9333
3817 9350 3820 9350 3821 9353 3851 9351
3852 9348
TIME...MOT...LOC 1248Z 302DEG 40KT 3827 9336
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SoriaSpecial weather statement, Jul 18, 9:55 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Springfield MO
955 AM CDT Tue Jul 18 2023
MOZ070-071-083-181530-
Dent MO-Phelps MO-Pulaski MO-
955 AM CDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of northwestern Dent,
northeastern Pulaski and southern Phelps Counties through 1030 AM
CDT...
At 955 AM CDT, Doppler radar was tracking a strong thunderstorm near
St. Robert, or 9 miles northeast of Waynesville, moving southeast at
50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Northeastern Fort Leonard Wood, Salem, Waynesville, St. Robert,
Doolittle, Newburg, Edgar Springs, Lenox, Devil's Elbow, Lake Spring,
Anutt, Bangert, Howes, Lecoma and Jerome.
This includes Interstate 44 between mile markers 156 and 169, between
mile markers 171 and 175, and between mile markers 180 and 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central, central and east central Missouri.
&&
LAT...LON 3755 9160 3767 9198 3783 9228 3800 9216
3783 9152 3779 9153 3778 9147
TIME...MOT...LOC 1455Z 293DEG 45KT 3788 9206
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SoriaSpecial weather statement, Jul 18, 11:10 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Springfield MO
1110 AM CDT Tue Jul 18 2023
MOZ057-058-070-071-181645-
Maries MO-Phelps MO-Miller MO-Pulaski MO-
1110 AM CDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of southwestern Maries,
southeastern Miller, northeastern Pulaski and northwestern Phelps
Counties through 1145 AM CDT...
At 1110 AM CDT, Doppler radar was tracking a strong thunderstorm near
Iberia, or 19 miles east of Osage Beach, moving southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake of The Ozarks State Park, Dixon, Iberia, Doolittle, Newburg,
Brinktown, Ulman and Jerome.
This includes Interstate 44 near mile marker 169, and between mile
markers 171 and 179.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
central and east central Missouri.
&&
LAT...LON 3813 9254 3826 9238 3809 9178 3783 9196
TIME...MOT...LOC 1610Z 298DEG 34KT 3813 9229
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SoriaSpecial weather statement, Jul 18, 11:20 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Springfield MO
1120 AM CDT Tue Jul 18 2023
MOZ055-056-181645-
Benton MO-Morgan MO-
1120 AM CDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of northeastern Benton
and southwestern Morgan Counties through 1145 AM CDT...
At 1119 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cole Camp, or 11 miles east of Windsor, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lincoln, Cole Camp, Stover, Crockerville and Mora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3855 9283 3828 9292 3840 9342 3851 9341
3851 9330 3854 9329 3854 9326 3853 9307
3858 9306
TIME...MOT...LOC 1619Z 275DEG 29KT 3850 9331
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SoriaThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:08 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 52 min |
| Jul 17, 7:14 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 45 min |
| Jul 17, 7:22 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 53 min |
| Jul 17, 7:27 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory | 48 min |
| Jul 17, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 30 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 36 min |
| Jul 17, 7:55 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 28 min |
| Jul 17, 8:15 PM CDT | Special Weather Statement | SGF | Taney | 30 min |
| Jul 18, 6:59 AM CDT | Special Weather Statement | SGF | Webster | 31 min |
| Jul 18, 7:48 AM CDT | Special Weather Statement | SGF | Benton | 27 min |
| Jul 18, 8:07 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 38 min |
| Jul 18, 8:50 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan, Pulaski | 40 min |
| Jul 18, 8:59 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 33 min |
| Jul 18, 9:27 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 48 min |
| Jul 18, 9:55 AM CDT | Special Weather Statement | SGF | Phelps, Pulaski | 35 min |
| Jul 18, 11:10 AM CDT | Special Weather Statement | SGF | Miller | 35 min |
| Jul 18, 11:20 AM CDT | Special Weather Statement | SGF | Morgan | 25 min |
| Jul 18, 2:03 PM CDT | Areal Flood Advisory | SGF | Dent, Maries, Phelps, Texas | 6 hr |
| Jul 18, 2:53 PM CDT | Special Weather Statement | SGF | Dent | 52 min |
Nearby
Flash Flood Warnings in Missouri, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.